Linear independence of Poincaré series of exponential type via non-analytic methods


Böcherer, Siegfried ; Das, Soumya


URL: http://www.ams.org/journals/tran/2015-367-02/S0002...
Document Type: Article
Year of publication: 2015
The title of a journal, publication series: Transactions of the American Mathematical Society
Volume: 367
Issue number: 2
Page range: 1329-1345
Place of publication: Providence, RI
Publishing house: Soc.
ISSN: 0002-9947 , 1088-6850
Publication language: English
Institution: School of Business Informatics and Mathematics > Mathematik (Böcherer 2011-)
Subject: 510 Mathematics

Dieser Eintrag ist Teil der Universitätsbibliographie.




+ Citation Example and Export

Böcherer, Siegfried ; Das, Soumya (2015) Linear independence of Poincaré series of exponential type via non-analytic methods. Transactions of the American Mathematical Society Providence, RI 367 2 1329-1345 [Article]


+ Search Authors in

+ Page Views

Hits per month over past year

Detailed information



You have found an error? Please let us know about your desired correction here: E-Mail


Actions (login required)

Show item Show item